# SDR SIMA201811065001

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 35,364 hours, 30,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN CABIN DOOR VERY HARD TO OPEN/CLOSE-C/A-LUBRICATED MAIN DOOR FRAME ROLLERS IAW EMB 145 AMM 53-21-02. OPC CHECK GOOD. NO DEFECT NOTED AT THIS TIME IAW AMM 52-00-00.
